# SDR ASOA2013053003733

- Difficulty date: May 3, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 27,330 hours, 24,661 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACKS CORRODED AROUND FASTENER HOLES AT LBL 27 AND LBL 9.   R & R CARGO TRACKS  IAW AMM 20-21-00-910-801.
